# SDR MDR02011

- Difficulty date: September 30, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N173AC
- Make and model: Skrsky S64E
- Aircraft serial: 64015
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tip Cap
- Condition: Broken
- Location: Tail Rotor Blade
- Part time: 19,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE TIP WEIGHTS (UP TO 5 EA) AND ATTACHMENT BOLT (1 EA) DEPARTED FROM TIP RIB ASSEMBLY AND WENT THROUGH TIP CAP.  DURING THE POCKET REPLACEMENT PROCESS AT SUPPLIER, A TIP RIB WAS INSTALLED IN THE NEW POCKET ASSEMBLY THAT WAS MISSING AN INBOARD DOUBLER , TO WHICH THE TRAILING EDGE NUT PLATE AND WEIGHT PACKAGE IS ATTACHED.  WITHOUT THE REINFORCEMENT OF THIS INBOARD DOUBLER, IT APPEARS THAT THE STRESS APPLIED DURING FLIGHT CAUSED THE NUT PLATE TO PULL OUT OF THE TIP RIB AND THE WEIGHTS AND ATTACHMENT BOLT TO EXIT THROUGH THE TIP CAP.
